MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c 501 (ul) v is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tpuc3 total protein urine/csf gen.3 results from urine patient samples tested on the cobas 6000 c 501 (ul) v.The reporter stated they failed a proficiency test prompting the rerun of the patient samples.The reporter was able to provide one example of discrepant results: the initial result was reported outside of the laboratory.The patient sample was sent to their other facility which uses a c8000 for the rerun.The initial result of the aliquot patient sample from the module was 41 mg/dl.The repeat result of the aliquot patient sample from the other laboratory's module was 21.8 mg/dl.The reporter is unsure which is the correct result.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification and g4 pma / 510k (premarket numbers) were updated.On the field service engineer's (fse) initial service visit, he inspected the module and replaced the reagent probes.He performed qc; the results were within range but were consistently at the lower end.The fse then referred the issue to the field application specialist (fas).On the fas's service visit, the fas noted that the issue was not resolved and the customer reported negative bias.The fas then verified the application parameters, calibration setpoints, special washes, and the data from the digital laboratory management software.The fas corrected the sample probe special wash and noted that data from the digital laboratory management software confirmed the negative bias.On the fse's follow-up service visit, he determined that the event was caused by aging parts in the system and contamination buildup.He then replaced the valve to the bath system and the aged tubing.He also replaced the missing ultrasonic mixer (usm) cover plate and decontaminated the bath and fluidic system.He verified the module's performance by qc with successful results; the qc recovery was close to the mean.The investigation reviewed the qc data; the qc recovery was within the provided ranges.The investigation reviewed the cumulative alarm trace; no issues were noted.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18302730
Report Number1823260-2023-03935
Device Sequence Number17876571
Product Code JJE
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot Number730111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown